# SDR ASAA2025051058860

- Difficulty date: May 10, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 73,389 hours, 39,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A750022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO F.S. 927-947 RBL-22 INTERCOSTAL CORRODED. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-000-53-1A-2. REPLACED INTERCOSTAL IAW B737-700 SRM 51-40-02-0G-0W= 1.00 O= .032 R= .027 L= 2.00 D= .005.
